Hi :-) Yes, this is normal. There is no time limit for when you start your period during the sugar pills. As long as you start your period during the seven day worth of sugar pills then this is normal.
Hi, Your question is: Should my period start the first day after I am through the hormone pills in a birth control pack?Not necessarily no. Your period will arrive anytime during the 7 days when your on the placebo pills or not taking any pills.
If its during the sugar pills then this is ok. However if your on the active pills then this isn't normal.
You should always finish your pack You should always finish your pack
Yes, stopping them has the same effect as taking the pills that usually promp your body to start the period.
You could start the hormones pills part way through the placebo pills to change the next month's cycle (say you would have your period on a Wednesday next month, instead of a Friday) but it would not affect the cycle you are currently on. When your uterine lining starts to shed, it sheds. For example, Yaz only has 4 placebo pills instead of 7, like some birth control brands. For many women on Yaz, they won't start their period until the last day of placebo pills. They will start their period on the last placebo and continue to have it through the first few days of the hormone pills.
Hello. Yes if you start your pills earlier you will start your period within four weeks. If you miss any pills, you will start your period earlier.
no this is NOT normal, maybe you have forgotten the pill or miscalculated.
Yes. Missing birth control pills can make you start your period.
Yes this is normal but do a pregnancy test to be sure it isn't pregnancy related.
Yes. Most people will see the withdrawal bleeding start between the second and fifth days of placebo pills.
It is normal to start bleeding at any time during the sugar pills.
You don't have to, my period comes 2 days into the sugar pills.
If you have finished with the pills and the faux pills, had your period, then you start the new set of pills after the last day of your period.
Yes, as long as you start taking the hormone pills when you are supposed to. The sugar pills are just to keep you in the habit and make sure you start the hormone pills on the correct day. If you are stopping taking pills altogether you need not take any sugar pills at all.
depending on how long you have been on the pills or contraceptive method i would say a year minimum and a normal period is the scheduled one that you have when you start taking the pills or method
Providing it arrives when on the 7 day break or sugar pills then this is normal.
It is normal for many women not to have monthly breakthrough bleeding while taking Birth Control Pills.
you will get your period when you start taking your "period" placebo pills in your pack
The only way to shorten your period once it starts is to start a new pack of birth control pills. By taking your pills earlier than normal, your period will wane and stop earlier than it was supposed to.
Yes, it is normal. Different pills react with different bodies in all sorts of ways. If however, you not knowing when your period is going to be bothers you, go and see your doctor, and you can discuss getting a different pill with altered hormone levels. It took me going through 3 different kinds of birth control to find one that would actually let my period start during the placebo week.
It really depends on the person and how long you've been taking the pills for. Some people will start their period the day or the day after they start taking the placebo pills. Some will start within 3 or 4 days, and some will start the day before they are to resume the regular pills. If you just started taking the pills, your period may be very irregular for the first couple months (usually regulated by month 3). Just continue to take the pills on a normal basis and you should be regulated soon.
It depends with the reason you were taking the hormone pills in the first place, if you were on them because you missed your periods and they were supposed to regulate them, its safe you only stick to those hormonal pills for the time being. Hormonal pills and birth control pills both contain synthetic versions of the female hormones estrogen and progesterone that work to change the way your natural body hormones work so that your body responds to normal functions; ovulation/ pregnancy. So since both of them are hormone changing pills, they have different functions which could mess up your body in a drastic and unhealthy way. So, see a doctor just to make sure if you can, just Incase the kinds of pills you are taking are not high in estrogen.
You start your period when on the sugar pills. Your period should start within three days of your first sugar pill - the exact time will differ from woman to woman.
Yes this is very normal let your period continue and after it is complete start a new pack. No worries